Jump to content

FatDuke5

Newbie
  • Content Count

    6
  • Joined

  • Last visited

About FatDuke5

  • Rank
    Newbie

Recent Profile Visitors

297 profile views
  1. I hope you had a fantastic day :)

  2. Probably beating a dead horse, but I have a new side effect I was hoping to find some reassurance is normal. I know increased anxiety can happen as your body adjusts to the medicine. Well, I definitely had that shortly after starting my 5mg Lexapro, but it went away after a few days. I'm nearing 3 weeks and woke up this morning with a lot of anxiety (much more than normal) that had me feeling very panicky. It's tapered off some but in general, I've been very anxious today. Something similar but less pronounced happened about a week ago, but went away. Is it normal for the increased anxiety to come back off and on as your body is adjusting to the medicine? It was just weird to not have that side effect for so long and then all of a sudden be full of anxiety when I woke up.
  3. Hi all, Back again, perhaps,for more of the same. I'd posted earlier about how I was starting out with 5mg Lexapro and had been having a few side effects that troubled me. Well, I just saw my doctor and they want me to stick it out for a month to really give the medicine a shot, which I'm hoping to tolerate and manage because I'd really like it to work too. Here's the rub. Its been about 2 and a half weeks for me on my small dose of 5mg Lex. Well, the last 4 days and especially the last 2 have been alot harsher side effect wise. I take my pill with dinner. I've been having lots of nausea to the point of almost thinking I'm going to be sick and just generally flushed/flu like feeling coming and going. I guess, I'm looking for some helpful and hopefully encouraging remarks. Everything I'd read on here seemed to look like the side effects go away over time for people and mostly within the first two weeks (especially GI problems). Is it perfectly normal to have your side effects become more pronounced after two weeks before your body will start to make them go away? I want to ride this out it is just rough, and it'd be encouraging to know there are those out there that got to where the medicine no longer bothered them but had it take longer than two weeks. This and any advice is always welcome. Thanks for the kind responses to my last post as well. Desperately hopeful!
  4. Thanks everyone. The fidgety problems still come and go but have been less pronounced lately. This last weekend was probably the roughest I've had of it, which is maybe common? I had hoped that starting out would be the roughest part side effect wise, but it has seemed rougher a week in than when I started the Lexapro. Over the weekend I had more problems with stomach upset, nausea, and woozy/dizziness when taking my 5 mg Lexapro, but I'm still very hopeful that these side effects will dissipate with time. I have the benefit of having a few people close to me who keep me on track, encourage me to push through the ill feelings, and reassure me that 10 days is not enough time for my body to have gotten as used to the AD as it can. I often find myself panicking and worrying that these side effects are going to get worse, be intolerable, or never go away and they help distract me from those thoughts. I really appreciate all the feed back and will keep everyone posted on how I am doing. I have had a decent share of gastrointestinal problems before ever taking Lexapro and a lot of it was thought to be brought on or exasperated by anxiety so that is most likely also why this is a part of me that has been having a rough time with the medicine. I'm remaining hopeful that this will be a helpful course of action for me though, the Lexapro.
  5. I started on 5mg of Lexapro as I'm extremely sensitive to medicines and want to give my body the best chance to get used to it. I started taking it April 3rd. The first few days I noticed I was very anxiety ridden and nauseated constantly, but that seemed to level off. However since the 7th I've found that I'm getting more nauseated and gassy from the Lexapro. Also, this morning I've found I am very hyper/antsy causing me to be pretty fidgety and have trouble sitting still at work. Is this a typical reaction to the Lexapro after 6 or so days? And does it normally go away with time? I ask because I want to give this the best chance to work before giving up on it as I think i could really benefit from it if these side effects do dissipate. Thanks for any feedback anyone can provide!
  6. I posted earlier about taking Zoloft for my IBS. The side effects were too extreme for me unfortunately. :( It's only been 2 days without it. I had only taken it for 3 days before contacting my doctor and him telling me to give it a rest. So today I had a very fantastic date. The girl is by far the greatest I have ever met so far in life. Anyways, not to be vulgar, but things got very hot and heavy and long story short, I couldn't complete. We tried twice and both times I just couldn't make it all the way. I still can't and it has me freaked. Is this a side effect of taking the zoloft/stopping it? I have never had this problem before and am very young so I doubt it would be normal. And I'm just incredibly afraid this is going to be a lasting effect.
  7. Hi, I'm brand new here. About two years ago, I took Zoloft 50mg for around 6 months. It worked wonders for me and my anxiety/depression. The only side effect I ever experienced with Zoloft was feeling shakey/sick to my stomach in the morning for a few days when I initially moved from my starting dose of 25mg to 50mg. I went off the Zoloft because I found my problems had majorly subsided. Since then, I've developed a very bad stomach which doctors have now submitted to being IBS with anxiety causing a great deal of my complications. I have been given Setraline to take again. 25mg then 50mg. However, I'm finding I'm having more problems with it now than I did two years ago. The first day on 25mg I actually felt a bit calmer, but by lunch time ( I took the dose with breakfast), I found my stomach becoming very upset. It stayed like this throughout the day making it hard for me to eat and feeling sick often. I woke up early this morning also feeling very sick at my stomach. I took my medicine anyways this morning again. Now, I have a new symptom I never had before. I feel more nervous and tense/fidgety. I find myself laying down because of the nausea and while laying in the bed I can't stop clenching my legs together as if I'm relieving tons of built up nervous tension. I almost feel shakey, but not quite. Are these side effects common and will they go away over time most likely? I had great success with this medicine two years ago, and I cannot figure out why I am already having such a hard time on just 25mg. Any supportive advice is appreciated. I really want to give this drug a chance to work, but I'm getting scared about the upset stomach and this new tension/nervousness. Thanks
×
×
  • Create New...